# SDR 7AHR20130218001

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,278 hours, 29,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 51,278 hours, 29,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WING SKIN AT NR 8 SLAT TRACK HINGED DOOR ACCESS PANEL 1289C AT WING STATION 286.6.  REPAIR REQUIRED WAS OUTSIDE OF THE STANDARD SRM REPAIR SCHEME.  ENGINEERING FIRM, FLIGHT VEHICLES CONSULTING PROVIDED A REPAIR SCHEME.  FABRICATED, LAYED OUT NEW FASTENER PATTERN AND INSTALLED REPAIR DOUBLER IAW FVC DWG 57-12615-2.
